i am currently addicted to zopiclone called lusensa or something in some countries. i am on 7.5 mg a night but really struggling all day with the withdrawal effects!! craving to take my next dose!! im an currently trying to reduce by .25 of a tablet at a few weeks at a time so im on 5.0 mg just now and struggling how long till my brain ajusts and the zop anxiety eases!!! please no horror stories im worried as it is!! have been in them a yr! doc doesnt know get them from the net.
We're not supposed to discuss taper charts on this site, but I can gladly relate my experience with you.
Unfortunately, the Zolpidem Tartrate family of sleep drugs resembles the benzo family in every way. I've been off Zolpidem since August 2010. Tapering the drug is tough but very doable. What you say you're doing to reduce the amount in steps sounds good to me. I tapered off of 10mgs a night. At every cut I felt WDs for a few days and then my body would stabilize to that amount, usually by 1 week. The first cut or so was tougher than the rest of them. All you can do is wait it out for each cut until the discomfort goes away. Do expect insomnia. What I did for that was to take sleepy time tea w/Valerian, Hylands Calms Forte', Valerian capsules, anything natural. Alteril is also very good. I avoided Nyquill, Tylenol PM or anything of that nature. Leaves a hangover. Not good on top of WDs!
What we've done is borrow sleep from our future. I still use Valerian for sleep, but one day, at the suggestion of a doctor friend, I plan to go without sleep until I sleep naturally. It's worth a try.
thanks for ur comment im terrified!! i get withdrawal symptoms in between nightly doses god know wat the actual withdrawal symptoms r gonna b like im not sure how long i can feel this anxsious the only releif i get us the few hrs before bed when zop kicks in!!
Don't be terrified, look at it as a path you're traveling to freedom. What you've experienced is as bad as it's going to get, and you're still writing, so it hasn't effected your breathing (and it won't). Stay with your plan, expect what you've already experienced, but with less intensity as each cut goes by. Your CNS system is adjusting to to less Zolpidem. Hang in there, and do write on here. It helps!
I just finished my Ativan taper. 18 days off of it. The way u are having withdrawal shows u how similar all the benzos are---even one u are suppose to just take at night. My experience is I went to an addiction doctor in Boca Raton, FL. He has had me do a taper by changing me to Librium. It is much easier to taper from than Ativan and some other benzos with short half lives. The change onto it wasn't hard either. When I was ready to quit the benzos, he put me on propanolol and neuron tin to ease the discomfort. I will stay on these for up to 2 months. Just wanted to share my experience.......Hugs, Marie
i just didnt expect it to be so difficult i am also struggling with anxiety which i think is my main underlying issue!! i will get there hopefully!! thanks guys any idea how long the panicing abt not being on it takes to subside?? x x
i am also really sleeping crap wondered if i could take an alergy med the drowzy on diphyrdamine or something a tiny does along side the half of zopiclone to help me sleep? as the work difrently on brain??
Suit yourself with diphyrdamine. My experience: diphyrdamine or something like it simply added to the misery of my withdrawal. It forced sleep, but then I walked around in a drug induced daze the next day on top of everything else. I save that stuff for colds. Then I tried working. HA!
Littlemissno, you're simply not giving your system long enough to adjust. Slow way down, be kind to yourself and take your time. It took us all this time to get to where we finally wanted to get clean from these meds, getting clean isn't going to happen overnight. Keep on keeping on. :-)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.